# SDR AALA202205174892

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,868 hours, 35,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ON TAXI OUT AIRCRAFT LEFT EMERGENCY EXIT OVER WING SIGN ILLUMINATED RIGHT SIDE OUT. MAINTENANCE ADJUSTED CONNECTION ON EMERGENCY LIGHT ON THE RIGHT SIDE EMERGENCY EXIT LIGHT PER AMM 33-51-15.
